International Journal of Nonlinear Science, Volume (10), No (2), Year (2010-4) , Pages (231-237)

Title : ( On Solution and Hyeres–Ulam–Rasstas Stability of a Generalized Quadratic Equation )

Authors: Mohammad Janfada , Rahele Shourvarzi ,

Citation: BibTeX | EndNote

In this paper we study general solutions and Hyers-Ulam-Rassias stability of the following function equation (4 −

Keywords

Hyers–Ulam–Rassias stability; quadratic
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027092,
author = {Janfada, Mohammad and Rahele Shourvarzi},
title = {On Solution and Hyeres–Ulam–Rasstas Stability of a Generalized Quadratic Equation},
journal = {International Journal of Nonlinear Science},
year = {2010},
volume = {10},
number = {2},
month = {April},
issn = {1749-3889},
pages = {231--237},
numpages = {6},
keywords = {Hyers–Ulam–Rassias stability; quadratic equation.},
}

[Download]

%0 Journal Article
%T On Solution and Hyeres–Ulam–Rasstas Stability of a Generalized Quadratic Equation
%A Janfada, Mohammad
%A Rahele Shourvarzi
%J International Journal of Nonlinear Science
%@ 1749-3889
%D 2010

[Download]